MathSciNet Relay Station
MathSciNet bibliographic data
MR2413363 11D88 (11D72 11E76 11G25)
Wooley, Trevor D. Artin's conjecture for septic and unidecic forms. Acta Arith. 133 (2008), no. 1, 25–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement